Research in mathematical geodesy

Závoti, J. and Somogyi, J. and Kalmár, J. and Battha, L. (2005) Research in mathematical geodesy. Acta Geodaetica et Geophysica Hungarica, 40 (3-4). pp. 283-292. ISSN 1217-8977

[img] Text
Restricted to Repository staff only

Download (268kB)


In the Mathematical Geodesy Division of the Geodetic and Geophysical Research Institute of the Hungarian Academy of Sciences research has been done mainly in two areas: theoretical foundation of the evaluation of geodetic measurements and the practical application of theoretical results. These include interpolation methods, robust estimation, time-series analysis. Results of the research have been applied in areas such as photogrammetry, digital terrain model, polar motion, geodynamics.

Item Type: Article
Subjects: Q Science / természettudomány > QE Geology / földtudományok > QE01 Geophysics / geofizika
Depositing User: Endre Sarvay
Date Deposited: 10 Aug 2018 09:06
Last Modified: 08 Sep 2018 08:40

Actions (login required)

Edit Item Edit Item